# SDR ASOA2014033110253

- Difficulty date: March 6, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,895 hours, 24,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FWD FACE AT BS 319.7, BL 0, S27.  REMOVEDFRAME LOWER SECTOR IAW SRM 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW FRAME SECTOR IAW SRM 51-40-11.  INSTALLED FRAME SECTOR IAW SRM 51-42-06 AND 51-42-21.
